Pennsylvania, 2012Flash Flooding and Flooding in Pennsylvania, September 4 to 5, 2012
September 4 to 5, 2012 · NWS PHI · 7 events in 3 counties and zones
Successive waves of thunderstorms with very heavy rain associated with the remnants of Hurricane Isaac overnight on the 3rd into the evening of the 4th produced pockets of flash flooding in Eastern Pennsylvania. By far the worst flash flooding occurred in Monroe County where Doppler Radar storm total estimates exceeded 6 inches.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Successive waves of thunderstorms with very heavy rain associated with the remnants of Hurricane Isaac overnight on the 3rd into the evening of the 4th produced pockets of flash flooding in Eastern Pennsylvania. By far the worst flash flooding occurred in Monroe County where Doppler Radar storm total estimates exceeded 6 inches.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Sep 4, 3:30 AM EST, 15 minutes earlier.
Area forecast discussion, Sep 4, 3:30 AM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
430 AM EDT TUE SEP 4 2012
.SYNOPSIS...
A WARM FRONT EXTENDED EASTWARD FROM LOW PRESSURE IN THE OHIO
RIVER VALLEY TO MARYLAND AND DELAWARE AND THE ADJACENT COASTAL
WATERS EARLY THIS MORNING. THE LOW IS FORECAST TO DRIFT TO THE
NORTHEAST AND IT SHOULD PULL THE FRONT SLOWLY TO THE NORTH DURING
TODAY AND TONIGHT. AS THE LOW REACHES THE VICINITY OF MAINE AND
CANADA'S MARITIME PROVINCES ON WEDNESDAY NIGHT, IT IS EXPECTED TO
PULL A TRAILING FRONTAL BOUNDARY THROUGH OUR REGION. A COLD FRONT
FROM THE NORTHWEST IS FORECAST TO ARRIVE EARLY ON FRIDAY FOLLOWED
BY WEAK HIGH PRESSURE. SLOW MOVING LOW PRESSURE AND A FRONTAL
BOUNDARY FROM THE WEST MAY INFLUENCE OUR REGION OVER THE WEEKEND
AND INTO MONDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CNVTV ACTVTY DEFINITELY INCREASED DURG LATE EVE INTO THE
OVERNIGHT HOURS. IT HAS BEEN ORIENTED IN A MAINLY W-E BAND ACROSS
SRN AND SE PA INTO SRN NJ. NOT EXACTLY CLEAR WHAT IS DRIVING THIS
LATEST ROUND EXCEPT THAT THE AMS CONTS TO BE VERY MOIST AND SMWHT
UNSTABLE... ESPCLY ACRS THE CNTRL AND SRN PARTS OF OUR FCST AREA.
LATEST RAP MODEL DOES SHOW GOOD UVV OVER THE AREA. STORMS ARE
PRODUCING LCLLY HVY RAIN AND SOME FLOODING...BUT FORTUNATELY THE
WORST OF IT SEEMS TO BE OVER SMWHT SPARSELY POPULATED AREAS IN SRN
NJ.
CNVTN IS EXPECTED TO CONT FOR A FEW MORE HRS WITH PERHAPS A SLOW
NWD SHIFT. OTRW HAVE GENLY MAINTAINED THE CURRENT FCST WITH LIKELY
POPS FOR MOST OF THE AREA THROUGH TUESDAY. ELY WINDS EARLY THIS
MORN SHOULD INCR AND BECOME SLY BY AFTN. MAX TEMPS ARE A BLEND OF
MAV/MET GUIDANCE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
LOW PRES OVER ERN OH IS FCST TO TRACK NEWD INTO UPSTATE NY DURG
THIS PD...WITH A CDFNT TRAILING SWWD. HWVR OUR FCST AREA WILL
REMAIN IN THE MOIST TROPICAL AMS AHD OF THE FNT AND THUS THE
POTENTIAL FOR HEAVY SHOWERS AND TSTMS WILL CONT. THERE SHOULD BE
ENOUGH OF A PRES GRADIENT TO MAINTAIN LIGHT SLY WINDS OVERNIGHT.
MIN TEMPS SHOULD BE SIMILAR TO EARLY THIS MORNING.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
ON WEDNESDAY MORNING, THE AXIS OF DEEP MOISTURE WILL EXTEND
THROUGH OUR FORECAST AREA. PRECIPITABLE WATER VALUES SHOULD BE IN
EXCESS OF 2 INCHES AT MOST LOCATIONS. A LOW LEVEL JET IS EXPECTED
TO EXTEND FROM THE CAROLINAS TO NEW ENGLAND AT THAT TIME. BOTH
FEATURES ARE ANTICIPATED TO DRIFT EASTWARD ON WEDNESDAY. HOWEVER,
THE THREAT OF HEAVY RAIN WILL REMAIN THROUGH MUCH OF THE DAY,
DECREASING SLOWLY FROM WEST TO EAST. AS A RESULT, THE FLASH FLOOD
WATCH WILL BE EXTENDED INTO WEDNESDAY EVENING.
A MID LEVEL SHORT WAVE OVER THE DAKOTAS EARLY THIS MORNING IS
FORECAST TO WORK ITS WAY TO THE EAST. THE FEATURE IS EXPECTED TO
PASS OVERHEAD FROM WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING. IT
WILL HELP TO KICK THE DEEP MOISTURE OFF THE COAST ON WEDNESDAY
NIGHT, FURTHER DECREASING THE POTENTIAL FOR HEAVY RAIN IN OUR
REGION.
FOR THURSDAY, THERE WILL REMAIN SOME INSTABILITY IN OUR REGION AS
ANOTHER MID LEVEL SHORT WAVE APPROACHES FROM THE NORTHWEST. AS A
RESULT, WE WILL KEEP THE MENTION OF A CHANCE OF SHOWERS AND
THUNDERSTORMS. THE SHORT WAVE IS EXPECTED TO PASS OVERHEAD ON
THURSDAY AFTERNOON. A SURFACE COLD FRONT ASSOCIATED WITH THE
FEATURE SHOULD ARRIVE FOR LATE THURSDAY NIGHT AND EARLY FRIDAY.
WEAK HIGH PRESSURE AND DRY AIR ARE EXPECTED TO FOLLOW FOR FRIDAY
INTO FRIDAY NIGHT.
A MID LEVEL TROUGH IS ANTICIPATED TO DIG OVER THE EASTERN HALF OF
THE COUNTRY FOR THE WEEKEND AND INTO THE EARLY PART OF THE NEW
WEEK. CONDITIONS ARE FORECAST TO BECOME UNSETTLED AGAIN DURING
THAT PERIOD WITH A CHANCE OF PRECIPITATION.
TEMPERATURES MAY BE SLIGHTLY ABOVE NORMAL FOR WEDNESDAY THROUGH
FRIDAY AND NEAR NORMAL FOR SATURDAY THROUGH MONDAY.
&&
.AVIATION /09Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
IFR CIGS SHOULD PREVAIL OVERNIGHT BUT VSBYS WILL REMAIN HIGH...
EXCEPT IN HEAVY SHOWERS OR ISOLD TSTMS. THESE CONDS WILL PERSIST
INTO TUE MORNING BUT SHOULD IMPROVE SMWHAT BY MID MORNING. MAINLY
VFR CONDS ARE EXPECTED BY TUE AFTN. HWVR...SHWRS/TSTMS FROM TIME
TO TIME WILL RESULT IN PERIODS OF MVFR TO IFR CIGS/VSBYS BUT IN
GENERAL THESE SHOULD NOT LAST VERY LONG AT ANY GIVEN SITE. TAFS
WILL BE UPDATED BASED ON SHORT-TERM FCSTS WITH AS MUCH LEAD TIME
AS POSSIBLE.
WINDS OVERNIGHT WILL BE LIGHT ELY BUT ARE FCST TO BECOME SLY BY
MID DAY TUE AND BECOME A LITTLE STRONGER.
OUTLOOK...
WEDNESDAY...SHOWERS LIKELY WITH A CHANCE OF THUNDERSTORMS. THERE
IS THE POTENTIAL FOR PERIODS OF MODERATE TO HEAVY RAIN ACCOMPANIED
BY MVFR OR IFR CONDITIONS. MVFR OR IFR CONDITIONS ARE ALSO
POSSIBLE IN MORNING FOG, HAZE AND LOW CLOUDS.
WEDNESDAY NIGHT AND THURSDAY...MAINLY VFR WITH A CHANCE OF
SHOWERS AND THUNDERSTORMS. MVFR OR IFR CONDITIONS ARE ALSO
POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG, HAZE AND LOW CLOUDS.
THURSDAY NIGHT THROUGH FRIDAY NIGHT...MAINLY VFR.
SATURDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS.
&&
.MARINE...
SELY WINDS OVER THE COASTAL WATERS WILL BECOME MORE SLY TODAY AS
THE FNTL BNDRY ACROSS DELMARVA GRDLY LIFTS NWD. WINDS AND SEAS ARE
EXPECTED TO INCREASE A BIT TONIGHT AND COULD APPROACH SCA CONDS AT
TIMES. SITN APPEARS MARGINAL HWVR SO WILL HOLD OFF ISSUING ANY
ADVISORIES FOR NOW. SCATTERED SHOWER AND TSTM ACTVTY WILL CONT WITH
LCLLY POOR VSBYS AND HIGHER WINDS NEAR TSTMS.
OUTLOOK...
A WARM FRONT IS FORECAST TO LIFT SLOWLY OVER THE COASTAL WATERS
OF DELAWARE AND NEW JERSEY DURING TODAY WITH ANOTHER FRONTAL
BOUNDARY ARRIVING FROM THE WEST ON WEDNESDAY NIGHT. A COLD FRONT
FROM THE NORTHWEST IS ANTICIPATED FOR EARLY FRIDAY. WIND SPEEDS
AND GUSTS SHOULD REMAIN LESS THAN 25 KNOTS THROUGH THE PERIOD.
FROM WEDNESDAY THROUGH SATURDAY, LONG PERIOD SWELLS FROM DISTANT
TROPICAL SYSTEM LESLIE ARE FORECAST TO AFFECT THE COASTAL WATERS
OF DELAWARE AND NEW JERSEY. WAVE HEIGHTS ON OUR OCEAN WATERS
SHOULD BE 5 FEET OR GREATER DURING THAT PERIOD WITH A SMALL CRAFT
ADVISORY LIKELY.
&&
.RIP CURRENTS...
LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE
FORECAST TO AFFECT THE COASTS OF DELAWARE AND NEW JERSEY INTO AT
LEAST THE EARLY PART OF NEXT WEEK. AS A RESULT, A PROLONGED PERIOD
WITH A MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR PAZ067>071.
NJ...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR NJZ015>019.
DE...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...IOVINO
NEAR TERM...AMC
SHORT TERM...AMC
LONG TERM...IOVINO
AVIATION...AMC/IOVINO
MARINE...AMC/IOVINO
RIP CURRENTS...IOVINO
Hazardous weather outlook, Sep 4, 3:35 AM EST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
435 AM EDT TUE SEP 4 2012
DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027-
PAZ054-055-060>062-050845-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-
435 AM EDT TUE SEP 4 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE ON
WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ001-NJZ015>019-PAZ067>071-050845-
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
435 AM EDT TUE SEP 4 2012
...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ004-NJZ014-024>026-050845-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
435 AM EDT TUE SEP 4 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A MODERATE RISK OF RIP CURRENTS.
LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE
FORECAST TO AFFECT THE COASTS OF DELAWARE AND NEW JERSEY INTO AT
LEAST THE EARLY PART OF NEXT WEEK. AS A RESULT, A PROLONGED PERIOD
WITH A MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED.
LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE ON
WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-450>455-050845-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
435 AM EDT TUE SEP 4 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Flash Flood, Montgomery
- When
- September 4, 3:45 AM EST to 4:45 AM EST
- Where
- Montgomery County, 1.31 mi NE of Willow Grove to 1.76 mi ENE of Willow Grove
- Cause
- Heavy Rain
- Reported by
- 911 Call Center
- Coordinates
- 40.164, -75.084
Thunderstorms with very heavy downpours caused flash flooding along the Southampton Creek in Upper Moreland Township. Flooding from the creek was reported around Byberry and Pioneer Roads. Storm totals included 2.22 in Williow Grove and 2.12 inches in Jenkintown.
Flood, Philadelphia
- When
- September 4, 10:38 AM EST to 11:02 AM EST
- Where
- Philadelphia County, 1.74 mi ESE of Fox Chase to 0.97 mi NNW of Tacony
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 40.059, -75.051
Runoff from heavy rain that fell in Montgomery County earlier in the day caused flooding along the Pennypack Creek. The Pennypack Creek at the Rhawn Street Bridge was above its 7 foot flood stage from 1138 a.m. EDT through 1202 p.m. EDT on the 4th. It crested at 7.40 feet at 1145 a.m. EDT.
Flash Flood, Philadelphia
- When
- September 4, 1:03 PM EST to 2:00 PM EST
- Where
- Philadelphia County, 1.34 mi E of Fox Chase to 0.98 mi NW of Tacony
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 40.072, -75.055
A thunderstorm with heavy rain caused flash flooding along the Pennypack Creek as well as poor drainage flooding in northeastern Philadelphia. The Pennypack Creek at the Rhawn Street Bridge was above its 7 foot flood stage from 203 p.m. EDT through 239 p.m. EDT on the 4th. It crested at 7.78 feet at 215 p.m. EDT. Of the three times the Pennypack Creek flooded on the 4th, this was its highest crest of the day.
Flash Flood, Philadelphia
- When
- September 4, 1:30 PM EST to 3:00 PM EST
- Where
- Philadelphia County, 1.85 mi WNW of West Philadelphia to 1.9 mi NW of West Philadelphia
- Cause
- Heavy Rain
- Reported by
- Social Media
- Coordinates
- 39.965, -75.209
Thunderstorms with very heavy downpours caused flash flooding in the Spruce Hill section of Philadelphia, in particular around 43rd and Baltimore Streets. The precipitation total at the Philadelphia International Airport for September 4th was 3.12 inches.
Flood, Philadelphia
- When
- September 4, 5:39 PM EST to 6:13 PM EST
- Where
- Philadelphia County, 1.74 mi ESE of Fox Chase to 0.97 mi NNW of Tacony
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 40.059, -75.051
For the third time in the same day, flooding occurred along the Pennypack Creek. The Pennypack Creek at the Rhawn Street Bridge was again above its 7 foot flood stage from 639 p.m. EDT through 713 p.m. EDT on the 4th. It crested at 7.50 feet at 645 p.m. EDT.
Flash Flood, Monroe
- When
- September 4, 9:00 PM EST to September 5, 12:00 AM EST
- Where
- Monroe County, 1.25 mi WSW of Brodheadsville to 0.69 mi ENE of Sun Vly
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 40.910, -75.400
Thunderstorms with very heavy downpours caused flash flooding of small creeks and roadways in sections of Chestnut Hill, Hamilton, Jackson, Middle Smithfield and Stroud Townships. Doppler Radar storm total estimates exceeded 6 inches within the core of the heaviest rain. Pennsylvania State Route 191 near the former Penn Hills Resort in Stroud Township flooded. Flooding was also reported along sections of the Brodhead Creek that reached onto other roadways.
Flash Flood, Monroe
- When
- September 4, 9:55 PM EST to September 5, 12:00 AM EST
- Where
- Monroe County, Stroudsburg to 0.77 mi E of Stroudsburg
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 40.980, -75.200
Thunderstorms with very heavy downpours caused flash flooding of small creeks as well as poor drainage and low lying area flooding in and around Stroudsburg. A precipitation event total of 5.75 inches was measured in East Stroudsburg.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Wisconsin, September 4 to 5, 2012$501,000 · EF2 · 25 events
- Hail and Damaging Winds in Minnesota, September 4 to 5, 2012$745,000 · 2.5 in hail · 20 events
- Hail and Damaging Winds in Wisconsin, September 4 to 5, 2012$155,000 · 56 kt wind · 27 events
- Hail and Damaging Winds in Kansas, September 4, 2012$285,000 · 61 kt wind · 11 events
- Flash Flooding and Damaging Wind in Arizona, September 4 to 5, 20121 injured · $280,000 · 70 kt wind · 3 events
- Damaging Winds in Oklahoma, September 4, 2012$405,000 · 70 kt wind · 3 events
- Hail and Damaging Winds in Iowa, September 4 to 5, 2012$183,000 · 64 kt wind · 17 events
- High Wind in Alaska, September 4 to 5, 2012$200,000 · 113 kt wind · 1 event
- Damaging Winds in Minnesota, September 4, 2012$100,000 · 61 kt wind · 4 events
- Flash Flood in Arizona, September 4, 2012$100,000 · 1 event
- Hail and Damaging Winds in Nebraska, September 4, 2012$75,000 · 56 kt wind · 4 events
- Tornado and Damaging Wind in New Jersey, September 4, 2012$32,000 · EF0 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 412618, 412944, 412946, 412619, 412945, 412623, 412622.